Publications in Mathematics Journals


[1] Kim,J.U., Global smooth solutions of the equations of motion of a nonlinear fluid with fading memory, Arch. Rat. Mech. Anal.Vol 79, 1982, pp 97-130.

[2] Kim,J.U., Solutions to the equations of one-dimensional viscoelasticity in BV, SIAM J. Math. Anal., Vol 14, 1983, pp 684-695.

[3] Kim,J.U., Global existence of solutions of the equations of one-dimensional thermoviscoelasticity with initial data in BV and L1, Annali Scu. Norm. Sup. Pisa, Vol 10, 1983, pp 357-427.

[4] Kim,J.U., Smooth solutions to a quasilinear system of diffusion equations for a certain population model, J. Nonlinear Analysis, TMA, Vol 8, No 10, 1984, pp 1121-1144.

[5] Kim,J.U., On the model equations which describe nonlinear wave motions in a rotating fluid, Trans. Amer. Math. Soc., Vol 287, No 1, 1985, pp 403-417.

[6] Kim,J.U., Forced vibration of an aeroelastic plate, 
J. Math. Anal. Appl., Vol 113, No 2, 1986, pp 454-467.
 
[7] Kim, J.U., Existence of steady progressive waves of 
a certain model equation in combustion theory, 
J. Differential Equations, Vol 63, No 1, 1986, pp 58-67.

[8] Kim,J.U., Weak solutions of an initial boundary value problem for an incompressible viscous fluid with non negative density, SIAM J. Math. Anal., Vol 18, No 1, 1987, pp 89-96.

[9] Kim,J.U., On the Cauchy problem associated with the motion of a Bingham fluid in the plane, Trans. Amer. Math. Soc., Vol 298, No 1, 1986, pp 371-400.

[10] Kim,J.U., On the time-dependent swirling flow between two rotating disks, Arch. Rat. Mech. Anal., Vol 98, No 1, 1986. pp. 51 - 82.

[11] Kim,J.U. and Renardy, Y., Boundary control of the Timoshenko beam, SIAM J. Control Opt., Vol 25, No 6, 1987, pp 1417-1429.

[12] Kim,J.U., On the initial-boundary value problem for a Bingham fluid in a three dimensional domain, Trans. Amer. Math. Soc., Vol 304, No 2, 1987, pp 751-770.

[13] Kim,J.U., A finite element approximation of three dimensional motion of a Bingham fluid, Math. Model. Num. Anal., Vol 23, No 2, 1989, pp 293-333.

[14] Kim,J.U., A boundary thin obstacle problem for a wave equation, Comm. PDE, Vol 14, No 8, 1989, pp 1011-1026.

[15] Kim,J.U., Semi-discretization method for three dimensional motion of a Bingham fluid, SIAM J. Math. Anal., Vol 21, No 1, 1990, pp 53-75.

[16] Kim,J.U., A one-dimensiomal dynamic contact problem in linear viscoelasticity,

Math. Methods in Appl. Sci., Vol 13, No 1, 1990, pp 55-79.

 

[17] Kim,J.U., Exponential decay of the energy of a one-dimensional nonhomogeneous medium,

SIAM J. Control Opt., Vol 29, No 2, 1991, pp 368-380.

[18] Kim,J.U., Exact internal controllability of a one-dimensional aeroelastic plate, Appl. Math. Optim., Vol 24, 1991, pp 99-111.

[19] Kim,J.U., Control of a plate equation with large memory, Diff. Integral Equations, Vol 5, No 2, 1992, pp 261-279.

[20] Kim,J.U., On the energy decay of a linear thermoelastic bar and plate, SIAM J. Math. Anal., Vol 23, No 4, 1992, pp 889-899.

[21] Kim,J.U., Exact semi-internal control of an Euler-Bernoulli equation, SIAM J. Control Opt., Vol 30, No 5, 1992,  pp 1001-1023.

[22] Kim,J.U., Control of a second order integro-differential equations, SIAM J. Control Opt., Vol 31, No 1, 1993, pp 101-110.

[23] Kim,J.U., Trace regularity in the boundary control of a wave equation, SIAM J. Control Opt., Vol 31, No 6, 1993, pp 1479-1501.

[24] Kim,J.U., Local regularity of the one-dimensional motion of a viscoelastic medium,

SIAM J. Math. Anal., Vol 26, No 3, 1995, pp 738-749.

[25] Kim,J.U., On the local regularity of solutions in linear viscoelasticity of several space dimensions, Trans. Amer. Math. Soc., Vol 346, No 2, 1994, pp 359-398.

[26] Kim,J.U., Interior regularity of solutions of the Tricomi problem, J. Math. Anal. Appl., Vol 192, 1995, pp 956-968.

[27] Kim,J.U., On the propagation of Holder regularity for the 3-D Euler equations, Math. Method. Appl. Sci., Vol 21, No 3, 1998, pp 251-268.

[28] Kim,J.U., On the regularity of the velocity potential in two-dimensional transonic flow, Diff. Integral Equations, Vol 11, No 1, 1998, pp 107-132.

[29] Kim,J.U., An Lp a priori estimate for the Tricomi equation in the upper half space, 

Trans. Amer. Math. Soc. Vol.351, no.11, 1999,  pp. 4611-4628.

 

[30] Kim,J.U., On a wave equation with a boundary condition associated with capillary waves, 

SIAM J. Math. Anal. Vol. 30, no.1, 1999,pp. 53-71.

[31] Kim,J.U., On a stochastic hyperbolic system in linear elasticity, SIAM J. Math. Anal. Vol. 32, no.2, 2000, pp. 304-322.

[32] Kim, J.U., On a stochastic plate equation,  Appl. Math. Optim. Vol.44, No.1, 2001, pp.33 - 48

[33] Kim, J.U., On a stochastic nonlinear equation in one-dimensional viscoelasticity, 

Trans. Amer. Math. Soc. vol.354, no.3, 2002, pp.1117 – 1135.

[34] Kim, J.U., On the  stochastic Euler equations in a two-dimensional domain, SIAM J. Math. Analysis, V.33, No.5, 2002, pp.1211 - 1227.

[35] Kim, J.U., On a stochastic scalar conservation law, Indiana Univ. Math. J., V.52, No.1, 2003, pp.227 – 256.

[36]Kim, J.U., Approximate controllability of a stochastic wave equation,  Appl. Math.& Optimization, V.49, 2004, pp.81 – 98

[37]Kim, J.U., Periodic and invariant measures for a stochastic wave equations, Electronic J. Differential Equations, V.2004, No.5,2004, 30 pages.

[38]Kim, J.U., On a stochastic hyperbolic integro-differential equation,  J. Differential Equations, Vol.201, No.2, 2004,  pp.201 – 233

[39]Kim, J.U., Invariant measures for the stochastic

Von Karman plate equation,

SIAM J. Math. Analysis, Vol.36, No.5, 2005, pp.1689 -1703

 

[40]Kim, J.U., On the stochastic porous medium equation,

 J. Differential Equations, Vol.220, No.1, 2006, pp. 163 – 194

 

[41]Kim,J.U., On the stochastic Burgers equation with a 
              polynomial nonlinearity in the real line,
 Discrete Contin. Dyn. Syst. B, Vol.6, No.4, 2006, pp. 835 - 866
 

[42]Kim, J.U., Invariant measure for a stochastic nonlinear Schrödinger equation,

 Indiana Univ. Math. J., Vol.55, No.2, 2006, pp.687-718

 

[43]Kim, J.U., On the stochastic Benjamin-Ono equation,
 J. Differential Equations, V.228, No.2, 2006, pp.737 - 768

 

[44]Kim,J.U., A one-dimensional wave equation with 
              white noise boundary condition,
 Appl.Math & Optimization, Vol.14, No.2, pp.237 – 261, 2006

 

[45]Kim, J.U., On a stochastic wave equation with

               unilateral boundary conditions,

 Trans. Amer. Math.Soc., Vol.360, pp.575-607, 2008

 

[46]Kim, J.U., On the stochastic wave equation with nonlinear damping,

Appl. Math & Optimization, Vol.58, No.1, pp.29 -67, 2008

 

 

[47]Kim, J.U., Martingale solutions of a stochastic wave equation with reflection,

Journal of Functional Analysis, Vol.254, 2008, pp.2437-2469.

 
[48]Kim, J.U., Existence of a local smooth solution in 
      probability to the stochastic Euler equations in R3 ,
 Journal of Functional Analysis, Vol.256, 2009, pp.3660-3687.
 
[49]Kim, J.U., Strong solutions of the stochastic
               Navier-Stokes equations in R3 
 Indiana University Mathematics Journal, Vol.59, No.4, 2010,
 pp.1417-1450.
 
[50]Kim, J.U., On the Cauchy problem for the transport equation with random noise
  Journal of Functional Analysis, Vol.259, 2010, pp.3328-3359.
 
[51]Kim, J.U., On the stochastic quasi-linear symmetric hyperbolic 
               system
   Journal of Differential Equations, Vol.250, No.3, 2011, pp.1650-1684, 
 
[52]Kim, J.U., On a stochastic singular diffusion equation in Rd
Journal of Functional Analysis, Vol.262, No.6, 2012, pp.2928-2977
 
[53]Kim, J.U., On the stochastic 2-D motion of a Bingham fluid,
      Nonlinear Differential Equations and Applications, Vol.20, No.3, 
          2013, pp.1011-1034
 
[54]Kim, J.U., Stochastic variational inequalities associated with 
               elasto-plastic torsion,
 
  Stochastic Partial Differential Equations: Analysis and Computations,
              Vol.2, No.1, 2014,  pp.27 - 53
 
[55]Kim, J.U., Measure valued solutions to the stochastic Euler
               equations in Rd,
 
  Stochastic Partial Differential Equations: Analysis and Computations,
              Vol.3, No.4, 2015,  pp.531-569
 
[56]Kim, J.U., Stochastic variational inequalities for a wave equation,
 
     Differential Integral Equations, Vol.29, No.1/2, 2016,  pp.93-126
 
[57]Kim, J.U., Measure-valued solutions of the continuity equation with a random potential,
 
To appear in Journal of Evolution Equations.
 
 
 
 
 
 



 
 
 
Conference Proceedings  
 
 


 
 
 
[1] Kim,J.U., Regularity of the motion of a Bingham fluid, 
Proc. International Conf. Theory and Appl. Diff. Equations, 
Ohio University, 1988, pp 12-16.

[2] Kim,J.U., A unique continuation property of a beam equation with variable coefficients, Int. series Num. Math., Vol 100, 1991, pp 197-205.

[3] Kim,J.U., A new regularity result in transonic gas dynamics, Systems Modelling and Optimization, Proc. 18-th IFIP TC7 Conference, Chapman & Halll/CRC Reserach Notes in Math., 1999, pp. 29 - 32.